# SDR VNAA0405008

- Difficulty date: May 12, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 78 hours, 77 cycles
- Engine: Ge CF343B1
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372445
- Part serial: 1CVLH
- Condition: Failed
- Location: Left
- Part time: 84 hours, 83 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CAPTAIN'S SIDE AIR SPEED INDICATOR, VERTICAL SPEED INDICATOR, AND MACH TRIM HAD NO INFORMATION DISPLAYED.  MAINTENANCE THEN REPLACED THE NR 1 AIR DATA COMPUTER IN ACCORDANCE WITH BOMBARDIER AIRCRAFT MAINTENANCE MANUAL 34-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
